# SDR DHL200072402C

- Difficulty date: March 16, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 9 GROUND SPOILER BASE ATTACH PANEL IS CRACKED AT SCREW HOLES.  REMOVED NR 9 SPOILER PER B727 M/M 27-62-1.  REMOVED NR 9 SPOILER CENTER HINGE FITTING IAW B727 M/M 27-62-1.  INSTALLED REPLACMENT NR 9 SPOILER CENTER HINGE FITTING IAW B727 M/M 27-62-1.  INSTALLED NR 9 SPOILER PANEL IAW B727 M/M 27-62-1.  OPS AND RIGGED CHECK IAW B727 M/M 27-62-1.
